Alert archive / Oregon / Gale Warnings in 2017

Gale Warning 2, NWS Portland, OR

January 8, 2017

NWS Portland, OR issued this gale warning at Jan 8, 2017, 2:59 AM PST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 8, 2017, 2:59 AM PST (10:59 UTC)
Expired
Jan 8, 2017, 2:10 PM PST
In force
11 hr
Issued by
NWS Portland, OR

The text

As transmitted.

413 
WHUS76 KPQR 081059
MWWPQR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
259 AM PST SUN JAN 8 2017

PZZ270-275-081900-
/O.UPG.KPQR.SI.Y.0003.000000T0000Z-170109T1200Z/
/O.NEW.KPQR.GL.W.0002.170108T1059Z-170109T0200Z/
/O.UPG.KPQR.SW.Y.0002.000000T0000Z-170109T0200Z/
WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO
60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM-
259 AM PST SUN JAN 8 2017

...GALE WARNING IN EFFECT UNTIL 6 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 6 PM PST THIS EVENING. THE
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NO LONGER IN EFFECT.
THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. 

* WINDS...EAST TO SOUTHEAST 20 TO 30 KT...WITH GUSTS 35 KT AT
  TIMES TODAY. WINDS WILL GRADUALLY TURN SOUTHERLY THIS
  AFTERNOON...THEN GRADUALLY EASE THROUGH THIS EVENING.

* SEAS...CURRENT SEAS OF 8 TO 10 FT WILL BECOMING QUITE CHOPPY AND
  BUILD TO 10 TO 13 FT LATER THIS MORNING. SEAS WILL GRADUALLY
  SUBSIDE LATER THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ210-081900-
/O.NEW.KPQR.RB.Y.0002.170108T2000Z-170109T0000Z/
COLUMBIA RIVER BAR-
259 AM PST SUN JAN 8 2017

...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT FROM NOON TODAY
TO 4 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A SMALL CRAFT
ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT FROM NOON TODAY TO
4 PM PST THIS AFTERNOON. 

* IN THE MAIN CHANNEL...

* GENERAL SEAS...5 TO 7 FT TODAY THROUGH TONIGHT. 

* FIRST EBB...STRONG EBB AROUND 115 PM TODAY. SEAS NEAR 11 FT WITH
  BREAKERS.

* SECOND EBB...AROUND 145 AM MONDAY. SEAS 9 TO 10 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$

PZZ250-255-081900-
/O.CON.KPQR.SI.Y.0003.000000T0000Z-170109T1200Z/
COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT
10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM-
259 AM PST SUN JAN 8 2017

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 4 AM
PST MONDAY...

* WINDS...EAST TO SOUTHEAST 15 TO 25 KT...WITH GUSTS TO 30 KT.
  LATER TODAY INTO THIS EVENING...WINDS WILL GRADUALLY TURN
  SOUTHERLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/PORTLAND
2 follow-up statements
153 
WHUS76 KPQR 081704
MWWPQR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
904 AM PST SUN JAN 8 2017

PZZ270-275-090115-
/O.CON.KPQR.GL.W.0002.000000T0000Z-170109T0200Z/
WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO
60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM-
904 AM PST SUN JAN 8 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...

* WINDS...EAST TO SOUTHEAST 20 TO 30 KT...WITH GUSTS 35 KT AT 
  TIMES TODAY. WINDS WILL GRADUALLY TURN SOUTHERLY THIS 
  AFTERNOON...THEN GRADUALLY EASE THROUGH THIS EVENING. 

* SEAS...CURRENT SEAS OF 8 TO 10 FT WILL BECOMING QUITE CHOPPY 
  AND BUILD TO 10 TO 12 FT LATER THIS MORNING. SEAS WILL 
  GRADUALLY SUBSIDE LATER THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ210-090000-
/O.CON.KPQR.RB.Y.0002.170108T2000Z-170109T0000Z/
COLUMBIA RIVER BAR-
904 AM PST SUN JAN 8 2017

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT FROM NOON
TODAY TO 4 PM PST THIS AFTERNOON...

* IN THE MAIN CHANNEL...

* GENERAL SEAS...5 TO 7 FT TODAY THROUGH TONIGHT.

* FIRST EBB...STRONG EBB AROUND 115 PM TODAY. SEAS NEAR 11 FT 
  WITH BREAKERS. 

* SECOND EBB...AROUND 145 AM MONDAY. SEAS 9 TO 10 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$

PZZ250-255-090115-
/O.CON.KPQR.SI.Y.0003.000000T0000Z-170109T1200Z/
COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT
10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM-
904 AM PST SUN JAN 8 2017

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 4 AM
PST MONDAY...

* WINDS...EAST TO SOUTHEAST 15 TO 25 KT...WITH GUSTS TO 30 KT.
  OCCASIONAL GUSTS TO 35 KT. LATER TODAY INTO THIS
  EVENING...WINDS WILL GRADUALLY TURN SOUTHERLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/PORTLAND
504 
WHUS76 KPQR 082210
MWWPQR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
210 PM PST SUN JAN 8 2017

PZZ270-275-090615-
/O.CAN.KPQR.GL.W.0002.000000T0000Z-170109T0200Z/
/O.NEW.KPQR.SW.Y.0003.170108T2210Z-170109T1200Z/
/O.EXA.KPQR.SI.Y.0003.000000T0000Z-170109T1200Z/
WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO
60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM-
210 PM PST SUN JAN 8 2017

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 4 AM
PST MONDAY...
...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 4 AM PST
MONDAY...

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 4 AM PST MONDAY. A
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN ISSUED.
THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT UNTIL
4 AM PST MONDAY.

* WINDS...SOUTH TO SOUTHEAST AT 15 TO 25 KT...WITH GUSTS TO 30 KT.
  DECREASING EARLY MONDAY MORNING TO BELOW 20 KT.

* SEAS...10 TO 12 FT THROUGH TONIGHT THEN DECREASING BELOW 10 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ210-090000-
/O.CON.KPQR.RB.Y.0002.000000T0000Z-170109T0000Z/
COLUMBIA RIVER BAR-
210 PM PST SUN JAN 8 2017

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
4 PM PST THIS AFTERNOON...

* IN THE MAIN CHANNEL...

* GENERAL SEAS...5 TO 7 FT.

* FIRST EBB...AROUND 145 AM MONDAY. SEAS 8 FT.

* SECOND EBB...VERY STRONG EBB AROUND 215 PM MONDAY. SEAS 9 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$

PZZ250-255-090615-
/O.CON.KPQR.SI.Y.0003.000000T0000Z-170109T1200Z/
COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT
10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM-
210 PM PST SUN JAN 8 2017

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 4 AM
PST MONDAY...

* WINDS...SOUTH TO SOUTHEAST AT 15 TO 25 KT...WITH GUSTS TO 30
  KT. DECREASING EARLY MONDAY MORNING TO BELOW 20 KT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/PORTLAND

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Portland, OR wrote its last area forecast discussion before this gale warning went out at Jan 7, 10:19 PM PST, 4 hours 40 minutes earlier.

Area forecast discussion, Jan 7, 10:19 PM PST, 4 hours 40 minutes before
Area Forecast Discussion
National Weather Service Portland Oregon
1019 PM PST Sat Jan  7 2017

.SYNOPSIS...Light to occasionally moderate freezing rain will
continue tonight, until another - and more organized - batch of
precipitation is expected as the next low approaches from the
southwest Sunday morning. It appears likely that temperatures will
remain below freezing in the Willamette Valley through Sunday, with
substantial icing still expected by the time temperatures rise above
freezing from south to north late Sunday afternoon and evening. The
Columbia Gorge and Hood River Valley will be the last to change over
to rain or freezing rain, likely Sunday night. Valley rain and
mountain snow showers will linger into Monday, then another low
approaches Tuesday for another chance of low elevation snow or ice
midweek.

&&

.SHORT TERM...Tonight through Tuesday...Latest reports from surface
observations and trained spotters across the region continue to
indicate a switch to predominately freezing rain across the
Willamette Valley. Meanwhile, temperatures at the coast have
gradually warmed into the mid 30s, and with wet bulb temperatures
also rising above freezing, think the threat for any significant
winter weather at the coast has ended. As a result, have allowed the
advisory to expire for the coastal areas earlier this evening.

Have also converted the winter storm warnings over to ice storm
warnings from the Coast Range through the Cascade foothills given
that the threat is now freezing rain as opposed to snow. Wanderer's
Peak RAWS in the northern Oregon Cascades at 4350 feet has shown a
warming trend tonight with a southerly wind. This is one of many
stations at the mid and higher elevations showing a similar trend.
Also will be eagerly anticipating the additional special upper air
release at KSLE this evening, the first of four extra launches over
the next few days to gain additional insight into the vertical
profile.

The showers will bring occasional freezing rain throughout the
overnight period, with largely light accumulations but a few of these
showers may produce brief bursts of moderate accumulation overnight.
So these showers, coupled with the existing snow/ice that will freeze
overnight could result in rather slick conditions by morning. This
will only be further enhanced by the heavier and steady freezing rain
that will begin between 5 am and 8 am Sunday morning. The forecast
remains on track with no substantial changes overnight, and the
previous short term discussion remains valid and follows below.
Cullen

The next strong shortwave is taking shape near 30N/140W, and has
access to abundant moisture via an atmospheric river that extends
into the tropics. This system is in the process of phasing with a
cold and vigorous upper low dropping down from the Gulf of Alaska.
The result will likely be rapid cyclogenesis well offshore, driving a
cold front towards the coast Sunday. Models are suggesting some sort
of secondary low trying to develop along the front as it nears the
Oregon Coast Sunday. As a result, models have been ramping up QPF
across the forecast area for Sunday, with widespread amounts of 0.25
to 0.50 inch liquid equivalent and some spots with more.
Unfortunately, it appears nearly all of this will fall as freezing
rain in the inland valleys away from the Gorge...resulting in a
widespread, high-impact ice event. East winds gusting 45-65 mph
through the Columbia Gorge will provide ample reinforcement to low
level cold air...which higher resolution models show damming up
against the east slopes of the Coast Range and running south all the
way to Eugene. It will likely be until this secondary low and/or the
cold front move through before the low-level cold air finally scours
out of the inland valleys late Sunday afternoon and Sunday night.
This should finally bring an end to this protracted winter weather
event for the vast majority of the district Sunday night/Monday
morning. However, it is questionable whether or not this system will
have strong enough S-SW flow behind it to entirely scour out the
Columbia Gorge and Hood River Valley.

Monday will likely be a more typical Pac NW day with valley rain and
mountain snow showers. The parent upper low and cold pool aloft will
swing onshore and weaken Monday night and Tuesday morning, only to be
replaced by yet another low approaching from the W-SW Tuesday.
Depending on the track of this system, it could be another lowland
snow and ice threat...more on this in the long term discussion below.
 Weagle

.LONG TERM...Tuesday night through Saturday...Models start out in
decent agreement Tue evening, with a closed surface low approaching
the Oregon coast. The surface low originates with a complex offshore
upper low. While the inland surface high has already been
significantly weakened in previous days, the low intensifies the
offshore flow allowing colder air to flow west through the gorge.
The question is whether there is much cold air in place to work
with, but model soundings suggest low level air becomes cold enough
to support low elevation snow Tue night and Wed, at least north of
the surface low track which at this time appears likely to move
across the Willamette Valley. Given model similarities will go with
categorical pops across the southern part of the forecast area Tue
night and Wed, and high chance to likely pops across the north.
Models indicate some sort of shortwave follows in a nnw flow Wed
night and Thu, for a continued chance of showers into Thu.

Although the models show rather different solutions in the overall
pattern by Thu night and Fri, both models indicate flow turning more
offshore under weak ridging aloft. This greatly diminishes pops for
Thu night and Fri, and keeps temps on the chilly side. Potentially
another system comes in by the weekend for another round of
precipitation. For now models indication precipitation by Sat most
likely to be rain at low elevations despite the offshore flow
preceding the system.

&&

.AVIATION...Low level moisture has settled in over the Willamette
valley with mvfr and ifr ceilings expected to continue tonight.
showers are spreading north over the cold air trapped in the
valleys which will result in occasional light to moderate freezing
rain overnight. A front will approach the coast on Sunday which
will increase the freezing rain mainly in the northern Willamette
valley and Lower Columbia and Columbia Gorge with ceilings and
visibilities mostly vfr 18z-00z. Transition to rain should occur
from KEUG to Albany 17-20z and Albany to KSLE 19-21z and finally
around 00z KUAO-KPDX-KKLS. Snow will continue in the high cascade
and the central Gorge and upper Hood river valley through Sunday.

KPDX AND APPROACHES...Light Freezing rain showers will occur from
05Z-18z with mvfr cigs and occasional mvfr visibility. Heavier
precipitation is expected to move in Sunday Afternoon with
occasional moderate freezing rain and continued mvfr cigs.
Freezing rain should transition to rain after 00Z. Schneider

&&

.MARINE... Winds remain out of the east southeast at 20 to 25 kt
with gusts to around 30 kt. Could still see a couple of gusts to
35 kt, but not frequent or widespread enough to warrant anything
more than the current Small Craft Advisory for Winds.

Seas currently 5 to 7 ft and slowly building. Will see overall
seas get to 8 to 11 ft over the outer waters beyond 10 nm this
evening, a little bit lower closer to shore.

Next week continues to look active, with gale force southerlies
possible from time to time. But confidence remains low in the timing.
In any case, mariners should plan for active weather next week.
Bowen

&&

.PQR WATCHES/WARNINGS/ADVISORIES...
OR...Winter Storm Warning until 6 AM PST Monday for Central Columbia
     River Gorge-Upper Hood River Valley-Western Columbia River
     Gorge.

     Ice Storm Warning until 6 PM PST Sunday for Central Willamette
     Valley-Northern Oregon Cascade Foothills.

     Winter Weather Advisory until 6 PM PST Sunday for Northern
     Oregon Cascades.

     Ice Storm Warning until 4 PM PST Sunday for Cascade Foothills
     in Lane County-Central Coast Range of Western Oregon-South
     Willamette Valley.

     Winter Weather Advisory until 10 AM PST Sunday for Cascades in
     Lane County.

     Ice Storm Warning until 10 PM PST Sunday for Coast Range of
     Northwest Oregon-Greater Portland Metro Area.

     Freezing Rain Advisory until noon PST Sunday for Lower Columbia.

WA...Winter Storm Warning until 6 AM PST Monday for Central Columbia
     River Gorge-South Washington Cascades-Western Columbia
     River Gorge.

     Ice Storm Warning until 10 PM PST Sunday for Greater Vancouver
     Area-South Washington Cascade Foothills.

     Freezing Rain Advisory until noon PST Sunday for I-5 Corridor
     in Cowlitz County-Willapa Hills.

PZ...Small Craft Advisory for winds until 4 AM PST Monday for
     Coastal Waters from Cape Shoalwater WA to Florence OR out
     60 nm.

     Small Craft Advisory for hazardous seas until 6 PM PST Sunday
     for Waters from Cape Shoalwater WA to Florence OR from 10
     to 60 nm.

&&

Interact with us via social media:
www.facebook.com/NWSPortland
www.twitter.com/NWSPortland

This discussion is for Northwest Oregon and Southwest Washington
from the Cascade crest to 60 nautical miles offshore. The area is
commonly referred to as the forecast area.

In the hours before

Local storm report, Jan 7, 10:52 PM PST, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PORTLAND OR
1052 PM PST SAT JAN 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 PM     HEAVY SNOW       EUGENE AIRPORT          44.12N 123.22W
01/07/2017  M4.5 INCH        LANE               OR   OFFICIAL NWS OBS

1048 PM     FREEZING RAIN    5 WNW EUGENE            44.08N 123.20W
01/07/2017  M0.75 INCH       LANE               OR   TRAINED SPOTTER

1048 PM     FREEZING RAIN    CRESWELL                43.92N 123.02W
01/07/2017  E1.00 INCH       LANE               OR   PUBLIC

            REPORTS OF 0.75 TO 1.0 INCH BETWEEN GOSHEN AND CRESWELL
            AREAS.

1048 PM     FREEZING RAIN    1 SSE COTTAGE GROVE     43.78N 123.05W
01/07/2017  M0.50 INCH       LANE               OR   TRAINED SPOTTER

1048 PM     HEAVY SNOW       3 SE BUELL              44.99N 123.38W
01/07/2017  M3.0 INCH        POLK               OR   TRAINED SPOTTER

1048 PM     FREEZING RAIN    EUGENE AIRPORT          44.12N 123.22W
01/07/2017  M0.35 INCH       LANE               OR   OFFICIAL NWS OBS

&&

CROCKEY

The office that day

Everything else NWS Portland, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 9:23 PM PSTIce Storm WarningPQR30 hr
Jan 7, 9:23 PM PSTFreezing Rain AdvisoryPQR15 hr
Jan 8, 2:59 AM PSTSmall Craft Advisory for Rough BarPQR13 hr
Jan 8, 7:31 AM PSTHigh Wind WarningPQR7 hr
Jan 8, 2:10 PM PSTSmall Craft Advisory for Hazardous SeasPQR13 hr

Nearby

Gale Warnings in Oregon, 2017Every gale warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.